# SDR QXEA9800108

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Frame 32-2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK EXTENDING FROM STOP DRILL HOLE LOCATED AT FRAME 32-2 STRINGER 52.  FABRICATED AND INSTALLED REPAIR CLIP IAW FOKKER SRM 53-02-13, PAGE 5.
